Alert archive / Montana / Flood Watches in 2017

Flood Watch 3, NWS Missoula, MT

June 10, 2017Lemhi County, Idaho; 8 counties in Montana

NWS Missoula, MT issued this flood watch at Jun 10, 2017, 2:03 PM MDT for Lemhi County, Idaho; 8 counties in Montana. It took effect at Jun 12, 2017, 3:00 PM MDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2017, 2:03 PM MDT (20:03 UTC)
In effect from
Jun 12, 2017, 3:00 PM MDT
Expired
Jun 13, 2017, 6:30 PM MDT
In force
28 hr
Issued by
NWS Missoula, MT
Flood severity
None

Counties Lemhi County, ID, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 60 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2017-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2017-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1590 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WGUS65 KMSO 102003
FFAMSO

Flood Watch
National Weather Service Missoula MT
203 PM MDT Sat Jun 10 2017

MTZ006-007-112015-
/O.NEW.KMSO.FA.A.0003.170613T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bitterroot/Sapphire Mountains-Butte/Blackfoot Region-
203 PM MDT Sat Jun 10 2017

...FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY
NIGHT...

The National Weather Service in Missoula has issued a

* Flood Watch for a portion of west central Montana.

* From Monday evening through late Tuesday night.

* Areas of concern include: Area small streams and creeks 
  including near Butte, Drummond, Philipsburg, and Anaconda.

* Moderate to heavy rain is expected to develop, with
  precipitation totals of 1 to 2 inches possible by Tuesday
  afternoon. High elevation snow melt may further increase runoff,
  though snow levels are expected to drop from 11000 feet to near
  7000 feet by Tuesday morning.

* Area small streams and creeks will likely see rapid rises, and
  may rise to near or above bankfull Tuesday. Minor flooding is 
  possible.

* The Clark Fork River near Drummond may reach minor flood stage 
  Tuesday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
6 follow-up statements
495 
WGUS65 KMSO 111752
FFAMSO

Flood Watch
National Weather Service Missoula MT
1152 AM MDT Sun Jun 11 2017

IDZ010-122100-
/O.EXA.KMSO.FA.A.0003.170613T0000Z-170614T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Lemhi County-
1152 AM MDT Sun Jun 11 2017

...FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY
NIGHT...

The National Weather Service in Missoula has expanded the

* Flood Watch to include a portion of east central Idaho.

* From Monday evening through late Tuesday night

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* Areas of concern include: Area small streams and creeks
  including near Salmon and North Fork. 

* Area small streams and creeks will likely see rapid rises, and
  may rise to near or above bankfull Tuesday. Minor flooding is 
  possible.

* The Salmon River near Salmon, Idaho will continue in minor 
  flood stage, and may reach moderate flood stage by Tuesday 
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

MTZ006-007-122100-
/O.CON.KMSO.FA.A.0003.170613T0000Z-170614T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bitterroot/Sapphire Mountains-Butte/Blackfoot Region-
1152 AM MDT Sun Jun 11 2017

...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE
TUESDAY NIGHT...

The Flood Watch continues for

* a portion of west central Montana.

* From Monday evening through late Tuesday night

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* Areas of concern include: Area small streams and creeks 
  including near Butte, Drummond, Philipsburg, and Anaconda. 

* Area small streams and creeks will likely see rapid rises, and
  may rise to near or above bankfull Tuesday. Minor flooding is 
  possible.

* The Clark Fork River near Drummond may reach minor flood stage 
  Tuesday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
066 
WGUS65 KMSO 121027
FFAMSO

Flood Watch
National Weather Service Missoula MT
427 AM MDT Mon Jun 12 2017

MTZ005-122200-
/O.EXA.KMSO.FA.A.0003.170613T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Missoula/Bitterroot Valleys-
427 AM MDT Mon Jun 12 2017

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TUESDAY
NIGHT...

The National Weather Service in Missoula has expanded the

* Flood Watch to include a portion of west central Montana.

* From this evening through late Tuesday night

* Areas of concern include: Area small streams and creeks in and
  around the Missoula and Bitterroot valleys.

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ010-MTZ006-007-122200-
/O.CON.KMSO.FA.A.0003.170613T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Lemhi County-Bitterroot/Sapphire Mountains-
Butte/Blackfoot Region-
427 AM MDT Mon Jun 12 2017

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TUESDAY NIGHT...

The Flood Watch continues for

* portions of east central Idaho and west central Montana.

* From this evening through late Tuesday night

* Areas of concern include: Area small streams and creeks 
  including near Butte, Drummond, Philipsburg, and Anaconda. 

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
731 
WGUS65 KMSO 121704
FFAMSO

Flood Watch
National Weather Service Missoula MT
1104 AM MDT Mon Jun 12 2017

IDZ009-140000-
/O.EXB.KMSO.FA.A.0003.170612T2100Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Lemhi County-
1104 AM MDT Mon Jun 12 2017

...FLOOD WATCH IN EFFECT FROM 3 PM MDT THIS AFTERNOON THROUGH
LATE TUESDAY NIGHT...

The National Weather Service in Missoula has expanded the

* Flood Watch to include a portion of east central Idaho.

* From 3 PM MDT this afternoon through late Tuesday night

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* The Salmon River road may be susceptible to flash flooding this
  evening through Tuesday. 

* Rapid rises on small creeks likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

MTZ007-140000-
/O.EXT.KMSO.FA.A.0003.170612T2100Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butte/Blackfoot Region-
1104 AM MDT Mon Jun 12 2017

...FLOOD WATCH NOW IN EFFECT FROM 3 PM MDT THIS AFTERNOON THROUGH
LATE TUESDAY NIGHT...

The Flood Watch is now in effect for

* a portion of west central Montana.

* From 3 PM MDT this afternoon through late Tuesday night

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* Rapid rises on area small creeks. Creeks of concern include
  Cottonwood Creek near Deer Lodge, Blacktail Creek near Butte,
  Flint Creek near Philipsburg, and many other small creeks
  throughout the area.

* Clark Fork river near Drummond is expected to rise to near flood
  stage by Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ010-140000-
/O.EXT.KMSO.FA.A.0003.170612T2100Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Lemhi County-
1104 AM MDT Mon Jun 12 2017

...FLOOD WATCH NOW IN EFFECT FROM 3 PM MDT THIS AFTERNOON THROUGH
LATE TUESDAY NIGHT...

The Flood Watch is now in effect for

* a portion of east central Idaho.

* From 3 PM MDT this afternoon through late Tuesday night

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* Rapid rises on small creeks throughout Lemhi County. Highway 93
  may be susceptible to flash flooding due to rapid run off.  

* Rapid rises on the Lemhi River will bring the river levels above
  flood stage as early as Monday night.

* Salmon River will continue to rise, and is expected to reach 
  moderate flood stage by Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

MTZ005-006-140000-
/O.EXT.KMSO.FA.A.0003.170612T2100Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Missoula/Bitterroot Valleys-Bitterroot/Sapphire Mountains-
1104 AM MDT Mon Jun 12 2017

...FLOOD WATCH NOW IN EFFECT FROM 3 PM MDT THIS AFTERNOON THROUGH
LATE TUESDAY NIGHT...

The Flood Watch is now in effect for

* a portion of west central Montana.

* From 3 PM MDT this afternoon through late Tuesday night

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* Rapid rises on area small creeks.

* Rapid river rises expected on the Bitterroot River and Rock
  Creek. Noticeable river rise expected on the Clark Fork River.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
486 
WGUS65 KMSO 130414
FFAMSO

Flood Watch
National Weather Service Missoula MT
1014 PM MDT Mon Jun 12 2017

MTZ007-132300-
/O.CON.KMSO.FA.A.0003.000000T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butte/Blackfoot Region-
1014 PM MDT Mon Jun 12 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...

The Flood Watch continues for

* a portion of west central Montana.

* Through late Tuesday night

* Rapid rises of area mainstem rivers by several feet. Some 
  rivers could rise to minor flood stage by Wednesday or Thursday.

* Moderate to heavy rain is expected to develop, with
  precipitation totals of 1 to 2 inches possible by Tuesday
  afternoon. High elevation snow melt may further increase runoff,
  though snow levels are expected to drop from 11000 feet to near
  7000 feet by Tuesday morning. 

&&

$$

IDZ009-010-132300-
/O.CON.KMSO.FA.A.0003.000000T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Lemhi County-Eastern Lemhi County-
1014 PM MDT Mon Jun 12 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...

The Flood Watch continues for

* a portion of east central Idaho.

* Through late Tuesday night

* The Salmon River Road may be susceptible to flash flooding
  through Tuesday. 

* Moderate to heavy rain is expected to develop, with
  precipitation totals of 1 to 2 inches possible by Tuesday
  afternoon. High elevation snow melt may further increase runoff,
  though snow levels are expected to drop from 11000 feet to near
  7000 feet by Tuesday morning. 

&&

$$

MTZ005-006-132300-
/O.CON.KMSO.FA.A.0003.000000T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Missoula/Bitterroot Valleys-Bitterroot/Sapphire Mountains-
1014 PM MDT Mon Jun 12 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...

The Flood Watch continues for

* a portion of west central Montana.

* Through late Tuesday night

* Rapid rises of area mainstem rivers by several feet. Some 
  rivers could rise to minor flood stage by Wednesday or Thursday.

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 


&&

$$
688 
WGUS65 KMSO 131403
FFAMSO

Flood Watch
National Weather Service Missoula MT
803 AM MDT Tue Jun 13 2017

MTZ002-141200-
/O.EXA.KMSO.FA.A.0003.000000T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
West Glacier Region-
803 AM MDT Tue Jun 13 2017

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Missoula has expanded the

* Flood Watch to include a portion of northwest Montana.

* Through late tonight

* Moderate to heavy rain showers will be on the increase today and
  is expected peak in intensity this afternoon and evening.
  Precipitation amounts of 1 to 2 inches will be possible by
  Wednesday morning. 

* Periods of heavy rain could lead to rock slides and mud slides
  over steep terrain and mountain passes. Additionally, rapid 
  rises of small streams and creeks in the area may lead to 
  flooding. Please stay alert to streams and creeks near you.
  

&&

$$

MTZ007-141200-
/O.CON.KMSO.FA.A.0003.000000T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butte/Blackfoot Region-
803 AM MDT Tue Jun 13 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* a portion of west central Montana.

* Through late tonight

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* Rapid rises of area mainstem rivers by several feet. Some 
  rivers could rise to minor flood stage by Wednesday or 
  Thursday. 

&&

$$

IDZ009-010-141200-
/O.CON.KMSO.FA.A.0003.000000T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Lemhi County-Eastern Lemhi County-
803 AM MDT Tue Jun 13 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* a portion of east central Idaho.

* Through late tonight

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* The Salmon River Road may be susceptible to flash flooding 
  through Tuesday. 

&&

$$

MTZ005-006-141200-
/O.CON.KMSO.FA.A.0003.000000T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Missoula/Bitterroot Valleys-Bitterroot/Sapphire Mountains-
803 AM MDT Tue Jun 13 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* a portion of west central Montana.

* Through late tonight

* Moderate to heavy rain is expected to develop, with 
  precipitation totals of 1 to 2 inches possible by Tuesday 
  afternoon. High elevation snow melt may further increase 
  runoff, though snow levels are expected to drop from 11000 
  feet to near 7000 feet by Tuesday morning. 

* Rapid rises of area mainstem rivers by several feet. Some 
  rivers could rise to minor flood stage by Wednesday or 
  Thursday. 

&&

$$
128 
WGUS65 KMSO 140030
FFAMSO

Flood Watch
National Weather Service Missoula MT
630 PM MDT Tue Jun 13 2017

IDZ009-010-MTZ002-005>007-140130-
/O.CAN.KMSO.FA.A.0003.000000T0000Z-170614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Lemhi County-Eastern Lemhi County-West Glacier Region-
Missoula/Bitterroot Valleys-Bitterroot/Sapphire Mountains-
Butte/Blackfoot Region-
630 PM MDT Tue Jun 13 2017

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of east central Idaho and Montana
has been cancelled. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this flood watch went out at Jun 10, 3:38 AM MDT, 10 hours 25 minutes earlier.

Area forecast discussion, Jun 10, 3:38 AM MDT, 10 hours 25 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
338 AM MDT Sat Jun 10 2017

.DISCUSSION...Conditions today will be somewhat similar to what
the Northern Rockies experienced yesterday. A few scattered
showers and thunderstorms will again develop this afternoon, with
little impacts expected. Temperatures will also run a few degrees
below normal for this time of the year, with most valleys across
western Montana and north-central Idaho not getting out of the
60s. Sunday will be a much nicer day, as we'll see a warming and
drying trend before our very wet and cool system moves in for the
start of next week.

Not a lot has changed in the past 24 hours regarding the
anticipated heavy precipitation event early next week. If
anything, models have indicated a slowing trend, so we did slow
the progression of the onset of moderate to heavy precipitation by
a few hours Monday evening. We are still anticipating 1 to 2
inches of rain for a large swath of real estate across west-
central and southwestern Montana, as well as for the Clearwater
Mountains and Lemhi County in Idaho Monday into Tuesday. Some
areas of southwestern Montana could even see more than 2 inches of
rain. With the combination of expected rainfall and recent
snowmelt, a noticeable rise in already swollen area rivers and
streams will occur. Confidence is high for the overall pattern and
general track of the low, however the location of the heaviest
precipitation could still shift slightly. We'll be watching this
very closely.

By Wednesday afternoon forecast models quickly eject the very wet
and dynamic upper level low across North Dakota and into southern
Manitoba. This should present a rather rapid drying and warming
trend throughout the Northern Rockies with at least a weak ridge
beginning to develop. But model trends with the up stream upper
level pattern evolution would suggest this drying to be brief
with an active jet stream poised to spread moisture back across
the region by Thursday. Fortunately this type of pattern is more
supportive of showery precipitation while maintaining near normal
temperatures. So creek, stream and river rises from early in the
week should continue to subside. The chance for precipitation will
remain in the forecast into Saturday with perhaps another brief
period of drying possible late next weekend. But the overall
pattern across the Pacific Ocean into the western USA should
continue to support periods of wet conditions into the third week
of June.

&&

.AVIATION...Showers will continue to periodically affect KBTM and
KSMN this morning, spreading northward towards KMSO and maybe even
KGPI throughout the day. There will again be the threat for
lightning, mainly at KMSO, KSMN and KBTM between 10/1900z and
11/0200z. Gusty west to northwest winds are also anticipated this
afternoon at most airfields with occasional gusts to 25kts near
the stronger thunderstorms.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

Nearby

Flood Watches in Montana, 2017Flood Watches in Idaho, 2017Every flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.